# SDR WTAA980083

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req Service
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ACV - OIL PRESSURE WARNING ON LEFT ENGINE DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE SERVICED ENGINE OIL TO PROPER LEVEL.  OPERATIONAL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
